# SDR USAA050645

- Difficulty date: May 6, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 64,222 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - SUPPORT ANGLE, 26 INCHES L X 1 INCH W X .015 INCH DEEP, CORROSION; LEVEL 2; TASK C53-353-02, MAIN CABIN BETWEEN STA 1688-1715, RBL 6, FABRICATED NEW SUPPORT ANGLE IAW DWG AND SRM. (K)
